# SDR UALA2012073004116

- Difficulty date: July 30, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 53,051 hours, 14,871 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 75
- Condition: Inoperative
- Location: Apu Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU HAD SHUTDOWN, FAULT LIGHT ILLUMINATED AND EICAS MESSAGE.  APU FAULT DISPLAYED.   THREE FAILED START ATTEMPTS ALL HUNG AT 25 PCT RPM BEFORE AUTO ABORT.  FOUND NO SPARK ON APU ENGINE START, REPLACED EXCITER BOX AND LEAD, OPS CHECKED GOOD.
